RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PERSONAL OFFICE
General information
Latest issue
Archive
Impact factor
Subscription
License agreement
Submit a manuscript

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Uspekhi Mat. Nauk:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


1976, Volume 31, Issue 1(187)  


To Mikhail Alekseevich Lavrent'ev on his 75th birthday
3

Non-Archimedean integration and Jacquet–Langlands $p$-adic $L$-functions
Yu. I. Manin
5
Non-linear equations of Korteweg–de Vries type, finite-zone linear operators, and Abelian varieties
B. A. Dubrovin, V. B. Matveev, S. P. Novikov
55
Fully ordered semigroups and their applications
E. Ya. Gabovich
137
Spectral theory of self-adjoint operators, and infinite-dimensional analysis
V. I. Gorbachuk, Yu. S. Samoilenko, G. F. Us
203
Georgii Evgen'evich Shilov (obituary)
P. S. Aleksandrov, I. M. Gel'fand, E. A. Gorin, V. V. Grushin, A. N. Kolmogorov, O. A. Oleinik, V. P. Palamodov, S. V. Fomin
217
Vladimir Petrovich Vel'min (obituary)
L. A. Kaluzhnin, E. L. Litver, K. K. Mokrishchev, D. A. Suprunenko, M. G. Khaplanov
229

In the Moscow Mathematical Society
Communications of the Moscow Mathematical Society
Necessary and sufficient conditions for the absolute stability of discrete systems
V. G. Antonov
237
Markov control processes
A. E. Barbaroshie
239
Asymptotic behavior of the spectrum of the Schrödinger operator with singular potential
K. Kh. Boimatov
241
The invariants of unipotent groups
I. B. Brodskii
243
Reflective subcategories of semiabelian categories
V. A. Vyalov
245
Constructive enumeration of homogeneous graphs
I. A. Faradzhev
246
Faithful imbeddings of semiabelian categories
V. B. Gisin
247
The divisible hull of $l$-modules
V. K. Zakharov
249
Holomorphic endomorphisms of the manifold of complex polynomials with discriminant 1
Sh. I. Kaliman
251
Description of rings with single-valued division with remainder
M. V. Korotkov
253
The invariant $S$ and the reduction of von Neumann algebras
V. N. Nosov
255
The convolution operator in symmetric spaces
E. A. Pavlov
257
The exponential dichotomy of the solutions of equations of hyperbolic type
R. K. Romanovskii
259
Discrete subgroups, Bruhat–Tits buildings and homotopy invariance of higher signatures
Yu. P. Solov'ev
261
The solution of the Cauchy problem for a first order linear differential equation with operator coefficients
G. A. Suvorchenkova
263
Formulas for certain functionals of the smooth solutions of a class of systems of quasilinear equations
A. V. Fursikov
265
Derivations of certain Lie algebras
Yu. B. Khakimdzhanov
267

Mathematical Events in the USSR
Boris Lukich Laptev (on his 70th birthday)
A. P. Norden, B. N. Shapukov
269

Reviews and Bibliography
New books on mathematics
L. P. Kalinina
273
Успехи математических наук Russian Mathematical Surveys
 
Contact us:
 Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2019